Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Regularity, normality and multifunctions

Author: James E. Joseph
Journal: Proc. Amer. Math. Soc. 70 (1978), 203-206
MSC: Primary 54D10
MathSciNet review: 0474198
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give several characterizations of regularity and normality in terms of weakly upper-semicontinuous multifunctions.

References [Enhancements On Off] (What's this?)

  • [E] R. Engelking, Quelques remarques concernant les opérations sur les fonctions semicontinues dans les espaces topologiques, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. 11 (1963), 719-726. MR 0161297 (28:4505)
  • [FS] S. P. Franklin and R. H. Sorgenfrey, Closed and image closed relations, Pacific J. Math. 19 (1966), 433-439. MR 0203701 (34:3550)
  • [L] Norman Levine, A decomposition of continuity in topological spaces, Amer. Math. Monthly 68 (1961), 44-46. MR 23 #A3548. MR 0126252 (23:A3548)
  • [P] W. J. Pervin, Foundations of general topology, Academic Press, New York, 1964. MR 0165477 (29:2759)
  • [S] R. E. Smithson, Almost and weak continuity for multifunctions (preprint). MR 584477 (83c:54025)
  • [W] O. Wyler, A characterization of regularity in topology, Proc. Amer. Math. Soc. 29 (1971), 588-590. MR 0281146 (43:6865)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D10

Retrieve articles in all journals with MSC: 54D10

Additional Information

Keywords: Multifunctions, regularity, normality, upper-semicontinuous, weakly upper-semicontinuous
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society